MAUDE Adverse Event Report: DENTSPLY DETREY GMBH P&BOND ACTIVE ECO REF.; AGENT, TOOTH BONDING, RESIN

DENTSPLY DETREY GMBH P&BOND ACTIVE ECO REF.; AGENT, TOOTH BONDING, RESIN
Catalog Number 60667342
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
While no serious injury resulted in this event, if this malfunction recurred, it could cause or contribute to a serious injury or require medical or surgical intervention to preclude such.This event, therefore, is reportable per 21cfr part 803.Investigation results: the device was not returned for evaluation.At the time of the complaint, the three batches mentioned had already expired several years earlier: batch: 2111000157 expiration date: october 31, 2023 batch: 2207000075 expiration date: 04/30/2024 batch: 2212000389 expiration date: 12/31/2024 for this reason, the reserve samples will not be examined.
 
Event or Problem Description
In this event it is reported that p&bond active eco ref.That was used in treatment did not bond.Doctor reports despite identical preparation with storage of the adhesive and use of the product the fillings are failing after a few months.There is no adhesive bond that formed between the filling material and the dentin.No injury to patient.

Brand Name
P&BOND ACTIVE ECO REF.
Common Device Name
AGENT, TOOTH BONDING, RESIN
Manufacturer (Section D)
DENTSPLY DETREY GMBH
detrey strasse 1
konstanz baden-wurttemberg 78467
GM  78467
Manufacturer (Section G)
DENTSPLY DETREY GMBH
detrey strasse 1
konstanz baden-wurttemberg 78467
GM   78467
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key24093323
Report Number8010638-2026-00008
Device Sequence Number10209791
Product Code KLE
UDI-Device IdentifierD010606673421
UDI-PublicD010606673421
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K181476
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 01/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number60667342
Device Lot Number2212000389, 2207000075, 211100
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date01/12/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/12/2026
Initial Report FDA Received Date01/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown